Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 10.


Ball, Frank (2018) Susceptibility sets and the final outcome of collective Reed–Frost epidemics. Methodology and Computing in Applied Probability . ISSN 1573-7713

Ball, Frank and Sirl, David J. (2018) Evaluation of vaccination strategies for SIR epidemics on random networks incorporating household structure. Journal of Mathematical Biology, 76 (1/2). pp. 483-530. ISSN 1432-1416

Ball, Frank and Neal, Peter (2017) The asymptotic variance of the giant component of configuration model random graphs. Annals of Applied Probability, 27 (2). pp. 1057-1092. ISSN 1050-5164

Ball, Frank and Britton, Tom and Trapman, Pieter (2017) An epidemic in a dynamic population with importation of infectives. Annals of Applied Probability, 27 (1). pp. 242-274. ISSN 1050-5164

Ball, Frank and House, Thomas (2017) Heterogeneous network epidemics: real-time growth, variance and extinction of infection. Journal of Mathematical Biology . pp. 1-43. ISSN 1432-1416

Trapman, Pieter and Ball, Frank and Dhersin, Jean-Stéphane and Tran, Viet Chi and Wallinga, Jacco and Britton, Tom (2016) Inferring R0 in emerging epidemics: the effect of common population structure is small. Journal of the Royal Society Interface, 13 (121). 20160288/1-20160288/9. ISSN 1742-5689

Ball, Frank and Pellis, Lorenzo and Trapman, Pieter (2016) Reproduction numbers for epidemic models with households and other social structures II: comparisons and implications for vaccination. Mathematical Biosciences, 274 . pp. 108-139. ISSN 0025-5564

Ball, Frank and Britton, Tom and Neal, Peter (2016) On expected durations of birth-death processes with applications to branching processes and SIS epidemics. Journal of Applied Probability, 53 (1). pp. 203-215. ISSN 0021-9002

Ball, Frank and Shaw, Laurence (2015) Estimating the within-household infection rate in emerging SIR epidemics among a community of households. Journal of Mathematical Biology, 71 (6). pp. 1705-1735. ISSN 1432-1416

Ball, Frank and González, Miguel and Martínez, Rodrigo and Slavtchova-Bojkova, Maroussia (2014) Stochastic monotonicity and continuity properties of functions defined on Crump-Mode-Jagers branching processes, with application to vaccination in epidemic modelling. Bernoulli, 20 (4). pp. 2076-2101. ISSN 1573-9759

This list was generated on Mon Mar 1 17:34:01 2021 UTC.